MathSciNet Relay Station
MathSciNet bibliographic data
MR1983784 (2004d:11039) 11F67 (11F70 22E55)
Lapid, Erez; Rallis, Stephen On the nonnegativity of $L({1\over2},\pi)$ for ${\rm SO}\sb {2n+1}$. Ann. of Math. (2) 157 (2003), no. 3, 891–917.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement